Nonlinear fixed-time control protocol for uniform allocation of agents on a segment

S. E. Parsegov, A. E. Polyakov, P. S. Shcherbakov

Research output: Contribution to journalArticlepeer-review

31 Citations (Scopus)

Abstract

The paper addresses the problem of row straightening of agents via local interactions. A nonlinear control protocol that ensures finite-time equidistant allocation on a segment is proposed. With the designed protocol, any settling time can be guaranteed regardless of the initial conditions. A robust modification of the control algorithm based on sliding mode control technique is presented. The case of multidimensional agents is also considered. The theoretical results are illustrated via numerical simulations.

Original languageEnglish
Pages (from-to)133-136
Number of pages4
JournalDoklady Mathematics
Volume87
Issue number1
DOIs
Publication statusPublished - Feb 2013
Externally publishedYes

Fingerprint

Dive into the research topics of 'Nonlinear fixed-time control protocol for uniform allocation of agents on a segment'. Together they form a unique fingerprint.

Cite this